Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 3, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 15, 2016, 4:57 PM CST for Montgomery County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 4:57 PM CST (22:57 UTC)
- Expired
- Feb 15, 2016, 5:45 PM CST
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 44 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 12:02 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 485 m²/s²
- 0-3 km storm-relative helicity
- 523 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WUUS54 KBMX 152257
SVRBMX
ALC101-152345-
/O.NEW.KBMX.SV.W.0003.160215T2257Z-160215T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
457 PM CST MON FEB 15 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 545 PM CST
* AT 457 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MONTGOMERY TO NEAR SPRAGUE TO LAPINE...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...MEADVILLE...PIKE ROAD...MOUNT MEIGS...AUBURN
UNIVERSITY IN MONTGOMERY...WAUGH...ALABAMA STATE UNIVERSITY...
RAMER...SNOWDOUN...LAGOON PARK...EASTDALE MALL...DUBLIN...
SELLERS...GRADY...PINEDALE...NAFTEL...STRATA...HYUNDAI MOTORS OF
ALABAMA...SPRAGUE AND PINE LEVEL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 65 BETWEEN MILE MARKERS 167 AND 168...AND NEAR MILE
MARKER 171.
INTERSTATE 85 BETWEEN MILE MARKERS 2 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
ALABAMA.
LAT...LON 3204 8630 3205 8633 3207 8632 3232 8635
3244 8619 3243 8615 3243 8613 3242 8612
3241 8605 3242 8603 3234 8599 3233 8597
3230 8595 3228 8592 3227 8598 3225 8599
3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 2257Z 223DEG 41KT 3231 8628 3213 8623 3197 8630
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM2 follow-up statements
364
WWUS54 KBMX 152314
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CST MON FEB 15 2016
ALC101-152345-
/O.CON.KBMX.SV.W.0003.000000T0000Z-160215T2345Z/
MONTGOMERY AL-
514 PM CST MON FEB 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR MONTGOMERY COUNTY...
AT 514 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BLUE RIDGE TO PIKE ROAD TO RAMER...MOVING
NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN MONTGOMERY...MEADVILLE...PIKE ROAD...MOUNT MEIGS...AUBURN
UNIVERSITY IN MONTGOMERY...SELLERS...WAUGH...GRADY...RAMER...
NAFTEL...STRATA...DUBLIN...SPRAGUE...PINE LEVEL...LAPINE...
BRASSELL...BARACHIAS...CURRYS...CECIL AND CARTERS HILL.
THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 9 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
ALABAMA.
LAT...LON 3204 8630 3207 8632 3233 8622 3244 8619
3243 8615 3243 8613 3242 8612 3241 8605
3242 8603 3234 8599 3233 8597 3230 8595
3228 8592 3227 8598 3225 8599 3225 8600
3197 8600 3196 8630
TIME...MOT...LOC 2314Z 217DEG 34KT 3244 8617 3226 8612 3203 8624
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM497
WWUS54 KBMX 152335
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CST MON FEB 15 2016
ALC101-152345-
/O.EXP.KBMX.SV.W.0003.000000T0000Z-160215T2345Z/
MONTGOMERY AL-
535 PM CST MON FEB 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY WILL EXPIRE
AT 545 PM CST...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
ALABAMA.
LAT...LON 3204 8630 3207 8632 3233 8622 3244 8619
3243 8615 3243 8613 3242 8612 3241 8605
3242 8603 3234 8599 3233 8597 3230 8595
3228 8592 3227 8598 3225 8599 3225 8600
3197 8600 3196 8630
TIME...MOT...LOC 2334Z 223DEG 41KT 3244 8617 3226 8612 3203 8624
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 3:00 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Feb 15, 3:00 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 300 PM CST MON FEB 15 2016 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... AT 21Z...SURFACE THERMAL GRADIENT HAS BECOME DIFFUSE ACROSS OUR SOUTHWEST COUNTIES AS ONGOING RAIN AND THUNDERSTORM ACTIVITY HAS HELPED TO REDUCE INSTABILITY. HOWEVER...WE CONTINUE TO WATCH THUNDERSTORMS MOVING EAST OUT OF EAST-CENTRAL MISSISSIPPI. THERMAL GRADIENT SHARPENS FURTHER EAST ACROSS OUR SOUTHERN COUNTIES FROM NEAR SELMA IN DALLAS COUNTY TO ACROSS SOUTHERN AUTAUGA AND ELMORE COUNTIES AND FURTHER EAST TO BETWEEN ALEXANDER CITY AND AUBURN. BREAKS IN THE CLOUD COVER CONTINUE TO ALLOW TEMPERATURES TO REACH INTO THE LOWER 70S ACROSS OUR SOUTHEAST COUNTIES (PIKE...BARBOUR...RUSSELL...MACON). HIGHER DEW POINTS HAVE HAD DIFFICULTY ADVECTING INTO THIS AREA AND THAT WILL LIMIT CONVECTIVE POTENTIAL TO A DEGREE. WARM ADVECTION IS EXPECTED TO CONTINUE AND WILL LIKELY INCREASE LATER THIS AFTERNOON AND EVENING AS A LOW LEVEL JET STRENGTHENS ACROSS MUCH OF CENTRAL ALABAMA. REGIONAL RADAR MOSAICS SHOW WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY GENERALLY ALONG AND WEST OF I-65 ACROSS SOUTHWEST ALABAMA STRETCHING ACROSS MUCH OF THE NORTHERN PORTION OF OUR CWA AND THIS ACTIVITY IS MOVING NORTHEAST ABOUT 35 KNOTS. NEXRAD VAD WIND PROFILES CONTINUE TO INDICATE VEERING WINDS AT BMX WITH A LOW LEVEL JET PRESENT AT ABOUT 5000 FT. VEERING WINDS ALSO PRESENT AT MXX THOUGH NOT AS PRONOUNCED AS AT BMX CURRENTLY. CONVECTIVE DEVELOPMENT TO OUR SOUTH AND IN OUR SOUTHERN COUNTIES CONTINUES TO HELP LIMIT THE ADVECTION OF MORE UNSTABLE AIR NORTHWARD THOUGH THIS IS NOT LIMITING ADVECTION INTO OUR SOUTHEAST COUNTIES. JH/05 && .AVIATION... 18Z TAF DISCUSSION. PERIODS OF SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS TCL/BHM/EET/ANB/ASN THIS AFTERNOON AND EVENTUALLY AFFECT MGM/TOI LATER THIS AFTERNOON. GENERALLY MVFR CIGS/VIS ARE EXPECTED WITH OCCASIONAL DROPS TO IFR VIS/CIGS POSSIBLE IN HEAVIER SHOWERS. WILL ISSUE AMENDMENTS AS NECESSARY. LINE OF SHOWERS AND STORMS WILL MOVE ACROSS THE AREA LATER THIS AFTERNOON AND THIS EVENING ASSOCIATED WITH A COLD FRONT. RAIN WILL COME TO AN END BEHIND THE FRONT BUT IFR CIGS WILL DEVELOP BEHIND THE FRONT AND CONTINUE THROUGH THE OVERNIGHT. SOME IMPROVEMENT IS EXPECTED TOMORROW MORNING. SOUTHERLY TO SOUTHEASTERLY WINDS WILL BE GUSTY THIS AFTERNOON TO AROUND 20 KTS. 32/DAVIS && .FIRE WEATHER... WIDESPREAD RAIN AND THUNDERSTORMS EXPECTED THROUGH TONIGHT. DRY CONDITIONS RETURN TO MOST OF THE AREA ON TUESDAY AND WILL REMAIN THROUGH THE END OF THE END. NO CRITICAL FIRE WEATHER CONCERNS EXPECTED. && .PREV DISCUSSION... /ISSUED 225 PM CST MON FEB 15 2016/ DISCUSSION... TUESDAY THROUGH MONDAY. AFTER THE FRONT ITSELF CLEARS OUT TONIGHT...THE UPPER LOW WILL WORK INTO THE AREA DURING THE DAY TUESDAY. THERE WILL BE A SLIGHT CHANCE AT SEEING SOME MORE RAIN ACROSS THE THE NORTHERN PORTIONS OF THE AREA...SO CONTINUED WITH ISOLATED TO SCATTERED SHOWERS THROUGH TUESDAY EVENING. ONCE THIS SYSTEM CLEARS WE ARE GOING TO HIGH AND DRY THROUGH FRIDAY AS HIGH PRESSURE BUILDS IN THE GULF AND SLIDES SLOWLY EAST-NORTHEAST THROUGH THE WEEK. FAIRLY MILD TEMPERATURES WILL BE IN PLACE THROUGH THE END OF THE WEEK. A COLD FRONT WILL APPROACH ON FRIDAY BUT WILL LIKELY BE HELD UP DUE THE HIGH PRESSURE IN PLACE. THERE WILL FINALLY BE A LITTLE PUSH TO THE SOUTH ON SATURDAY AS THE RIDGE BEGINS TO FLATTEN AND THE MAIN CENTER OF THE HIGH PRESSURE REGRESSES TO THE WEST. HOWEVER THE HIGH PRESSURE NEVER REALLY GETS PUSHED OUT ENOUGH TO ALLOW THE FRONT TO PUSH ON THROUGH THE AREA UNTIL EARLY NEXT WEEK. SO WE COULD WIND UP SEEING QUITE A GRADIENT IN RAIN CHANCES SUNDAY AND MONDAY FROM NORTH TO SOUTH AND THE POSSIBILITY OF FLOODING ACROSS THE NORTH. MORE ON THAT OVER THE NEXT FEW DAYS AS THE MODELS COME INTO BETTER AGREEMENT. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 39 59 37 55 34 / 90 20 20 0 0 ANNISTON 39 60 38 57 35 / 90 20 20 0 0 BIRMINGHAM 41 61 39 58 37 / 80 10 10 0 0 TUSCALOOSA 40 63 39 61 38 / 70 10 0 0 0 CALERA 40 62 40 59 39 / 80 10 10 0 0 AUBURN 41 61 40 60 39 / 100 10 10 0 0 MONTGOMERY 41 65 41 63 39 / 90 10 0 0 0 TROY 43 65 42 63 40 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 15, 2:53 PM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 253 PM CST MON FEB 15 2016 ALZ011>015-017>050-170000- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 253 PM CST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHERN HALF OF THE FORECAST AREA THIS AFTERNOON AND EVENING. THE GREATEST THREAT APPEARS TO BE DAMAGING WINDS UP TO 70 MPH...BUT BRIEF TORNADOES ARE ALSO POSSIBLE AS A LINE OF THUNDERSTORMS BECOMES MORE ORGANIZED THIS EVENING. QUARTER SIZED HAIL MAY ALSO OCCUR WITH STORMS AHEAD OF THE MAIN LINE OF STORMS. THE GREATEST POTENTIAL FOR DAMAGING WINDS AND BRIEF TORNADOES IS NEAR AND SOUTH OF A LINE FROM DEMOPOLIS TO PRATTVILLE TO PHENIX CITY...THROUGH 10 PM. IN ADDITION...HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING ACROSS ALL OF CENTRAL ALABAMA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Feb 15, 12:55 PM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1255 PM CST MON FEB 15 2016
ALZ031-151930-
GREENE AL-
1255 PM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE COUNTY UNTIL 130
PM CST...
AT 1255 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WEST GREENE...OR 10 MILES NORTHWEST OF EUTAW...MOVING NORTHEAST
AT 45 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UNION...MANTUA...JENA...KNOXVILLE...WEST GREENE...CLINTON...LEWISTON
AND SNODDY.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 45 AND 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3304 8805 3304 8803 3305 8804 3305 8803
3307 8803 3308 8797 3312 8793 3312 8791
3315 8784 3302 8783 3301 8771 3300 8772
3282 8801 3295 8815
TIME...MOT...LOC 1855Z 228DEG 39KT 3294 8802
87/GRANTHAMSpecial weather statement, Feb 15, 3:19 PM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
319 PM CST MON FEB 15 2016
ALZ044-152215-
MONTGOMERY AL-
319 PM CST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY COUNTY UNTIL
415 PM CST...
AT 318 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DAVENPORT...OR 12 MILES EAST OF FORT DEPOSIT...MOVING NORTHEAST AT 40
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTERN MONTGOMERY...PIKE ROAD...MOUNT MEIGS...AUBURN UNIVERSITY IN
MONTGOMERY...SELLERS...WAUGH...PINEDALE...RAMER...SNOWDOUN...
NAFTEL...DAVENPORT...STRATA...EASTDALE MALL...SPRAGUE...BRASSELL...
BARACHIAS...CECIL...CARTERS HILL AND MITYLENE.
THIS INCLUDES INTERSTATE 85 BETWEEN MILE MARKERS 6 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3205 8630 3205 8641 3210 8641 3243 8619
3244 8618 3243 8615 3243 8613 3242 8612
3242 8609 3241 8605 3242 8603 3234 8599
3232 8596 3230 8595 3228 8592 3227 8598
3225 8599 3225 8600 3221 8600 3196 8630
TIME...MOT...LOC 2118Z 219DEG 34KT 3205 8637
87/GRANTHAMLocal storm report, Feb 15, 4:39 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 6 NE CUBA 32.49N 88.30W
02/15/2016 SUMTER AL EMERGENCY MNGR
TREE DOWN ON A HOME ON CONTI ST IN YORK
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 12:55 PM CST | Special Weather Statement | BMX | Greene | 35 min |
| Feb 15, 3:19 PM CST | Special Weather Statement | BMX | Montgomery | 56 min |
| Feb 15, 3:48 PM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 57 min |
| Feb 15, 4:05 PM CST | Tornado Warning | BMX | Elmore, Macon, Montgomery | 25 min |
| Feb 15, 4:27 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Dallas, Perry | 43 min |
| Feb 15, 4:50 PM CST | Areal Flood Advisory | BMX | Walker | 3 hr |
| Feb 15, 5:50 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon, Montgomery, Pike | 55 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.